Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Reappearing small balls around inner thigh, used cloben g. What measures should i take to avoid it?

hi for past 3 months on both my inner thighs 3 inches away from scrotum . it appears initially with 2-3 small balls , but gradually it developd in v shape. After applying cloben g ointment 2/3 times a day and continued 3 days it disappears but then after a month it appears again. I bathe twice a day and dont use anybody's towel. Mostly i ear loose pants avoiding friction. I wears v shape cotton inner wears.Should i wear wear. short type innera wears and what ointment i should apply and what food i should avoid.. pl advise.
Asked On : Mon, 15 Apr 2013
Answers:  2 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.. the skin lesions you are seeing on the thigh could be a fungal infection(tinea corporis) with secondary bacterial infection.. see your dermatalogist for the ointment and drug.. ointment containing antifungal and antibacterial ointment... it happens because the area is warm and miost.. use some antifungal dusting powder after the shower.. wear dry and cotton clothes.. all the best..
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor